# SDR GTIA96NK131

- Difficulty date: November 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47131
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND AFT CARGO COMPARTMENT END FITTING, LONGERON 29 RIGHT WITH CRACK AND CORROSION IN Y996.  REPLACED END FITTING IN LONGERON 20 RIGHT IAW SRM 51-01 PARA C AND 51-30-2, PART FABRICATED IAW SRM 51-10-2.  (M)
